# SDR DALA2023031001759

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RH CUSP WEB BTW STA Y=918-925 AND Y=935-942 AT PASSENGER CABIN. SUMMARY OF NRC 00489: CORROSION LEVEL 2. CUSP WEB RH BTW STA Y=918-925 AND Y=935-942 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4 PAR 5 B FIG 216. (LP #2661740)
